# SDR UALA2011042201957

- Difficulty date: April 20, 2011
- Submitted: May 16, 2011
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 72,792 hours, 21,190 cycles
- Engine: Pwa PW2037
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: S210T130608
- Part serial: 123
- Condition: Faulty
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT DECK NOISE EXCESSIVE.  ACP'D CALLOUT.  REPLACED RT FLOW CONTROL VLV PER MM.  OPERATIONAL AND LEAK CHECK GOOD.  FLIGHT DECK NOISE LEVELS DECREASED SIGNIFICANTLY.
